Posted by Cindylou on September 2, 2002, at 13:18:12
In reply to Re: Help -- KONKED out, depressed, on 5 mg Librium... » Cindylou, posted by Ritch on September 2, 2002, at 9:46:39
Thanks for responding, Mitch! It helps to know that there's a reason for what I went through ... I am feeling a bit better, though still a little groggy -- I haven't taken the Librium for 2 days. I didn't seem to get that reaction with Klonapin, but because it made me sleepy the pdoc had me try Librium, saying that it did not have a sedating effect. Where was HE coming from???? I can't call him until tomorrow because of the holiday.
I have tried Neurontin, but it made me very tired as well. I can't remember the dosage though... It may have been 300 mg? Maybe I could tolerate 100 mg ... I've tried so many things I'm losing track. Sigh.
I ruminate ... but my main symptoms of this BPII are depression, fatigue, and anxiety. The anxiety comes mainly in the form of agitation, nervousness and irritability; the depression in the form of fatigue, no motivation, and severe lack of self-esteem (sometimes to the point of "they'd be better off without me" thoughts -- is that ruminating?) I put up a good front, though.
The Klonapin helps the anxiety a bit, but makes me tired. I am having trouble finding anything to help the depression.
Anyway, thanks for your help. It really helps to know that someone out there understands this mess I'm in. I'll keep ya posted.
> You could be getting a synergistic reaction between the Geodon and the Librium. Both are sedatives (one a DA-antagonist, the other a GABA-agonist). Have you tried low-dose Neurontin for anxiety (100mg 4x daily)? Do you have more trouble with ruminating than with any other symptom? I am super med-sensitive as well. I was taking Librium with Thorazine (years ago), and I had to be careful about dose timing, etc., or it would really set me down in a hurry! Didn't realize you were on Geodon, too. Tell your doc.
> hope this helps,
> take care,